Volume 13, Issue 1 (5-2018)                   IJMSI 2018, 13(1): 15-22 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hassani M. On the Means of the Values of Prime Counting Function. IJMSI. 2018; 13 (1) :15-22
URL: http://ijmsi.ir/article-1-559-en.html
Abstract:  
In this paper, we investigate the means of the values of prime counting function $pi(x)$. First, we compute the arithmetic, the geometric, and the harmonic means of the values of this function, and then we study the limit value of the ratio of them.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb